Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Celexa side-effects/weight gain

Posted by Alice on June 25, 1999, at 13:03:47

In reply to Re: Celexa side-effects/weight gain, posted by tammy on June 22, 1999, at 16:26:42

> I have been on Celexa since the 14th of June,only 10 mg. day. I feel drowsy, I still don't sleep very much and I am up before the sun.
I haven't noticed any lift in depression or anxiety. Do you think I need more?





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Alice thread:3323